# SDR AALA20130805004

- Difficulty date: August 4, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N7520A
- Make and model: Doug DC-9-82
- Aircraft serial: 49897
- Aircraft time: 66,122 hours, 34,617 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT TAIL CONE EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACK B5-28 FOR AFT TAIL CONE EMERGENCY LIGHTS.  OPERATIONS CHECKED NORMAL.
